English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58323/91877 (63%)
Visitors : 14305187      Online Users : 111
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/89017

    Title: Summation identities involving certain classes of polynomials
    Authors: Shuoh-Jung Liu;Shy-Der Lin;Chen, Kung-yu;H. M. Srivastava
    Contributors: 淡江大學數學學系
    Keywords: Hypergeometric polynomials;Jacobi and extended Jacobi polynomials;Laguerre and Hermite polynomials;Lagrange polynomials;Chan–Chyan–Srivastava polynomials;Srivastava–Singhal polynomials;Lagrange–Hermite polynomials;Erkuş–Srivastava polynomials
    Date: 2013-02
    Issue Date: 2013-05-02 09:24:39 (UTC+8)
    Publisher: Abingdon: Taylor & Francis
    Abstract: In some recent investigations involving differential operators for a general family of Lagrange polynomials,
    Chen et al. [Some new results for the Lagrange polynomials in several variables, ANZIAM J. 49
    (2007), pp. 243–258] encountered and proved a certain summation identity for the Chan–Chyan–Srivastava
    polynomials. With a view to extending and generalizing the aforementioned summation identity, we
    derive the corresponding results for one class of hypergeometric polynomials, the Jacobi polynomials, the
    extended Jacobi polynomials, the Laguerre polynomials, the Hermite polynomials, the Lagrange–Hermite
    polynomials and the Erku¸s–Srivastava polynomials.
    Relation: Integral Transforms and Special Functions 24(2), pp.84-97
    DOI: 10.1080/10652469.2012.656919
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    10652469.2013.pdf126KbAdobe PDF406View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback